<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-312.rss">
<title>Volume 2, Issue 1 (2006) | Journal of Mathematics and Statistics</title>
<description>Volume 2, Issue 1 (2006) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/312</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.328.333"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.334.338"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.339.342"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.343.345"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.346.350"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.351.353"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.354.359"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.360.362"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.363.366"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2006.367.367"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2006.328.333">
    <title><![CDATA[Adults' Demand for the Internet use in the USA: An Empirical Approach ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.328.333</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.328.333">doi:10.3844/jmssp.2006.328.333</a></p>Academic literature regarding the factors influencing Internet use is presented. Based on this literature, a theoretical model of the demand for the use of the Internet is developed. The estimation of...]]></content:encoded>
    <dc:title><![CDATA[Adults' Demand for the Internet use in the USA: An Empirical Approach ]]></dc:title><dc:creator>Ismail H. Genc</dc:creator><dc:creator>Hasan  Sahin</dc:creator><dc:creator>Robert W. Stone</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.328.333</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.328.333</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.328.333</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.328.333</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.334.338">
    <title><![CDATA[Constrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding Cost]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.334.338</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.334.338">doi:10.3844/jmssp.2006.334.338</a></p>This paper derives the single period stochastic inventory model with continuous distributions of demand and the holding unit cost is a function of the purchased (ordered) quantity. The objective is to...]]></content:encoded>
    <dc:title><![CDATA[Constrained Single Period Stochastic Uniform Inventory Model With Continuous Distributions of Demand and Varying Holding Cost]]></dc:title><dc:creator>Hala A. Fergany</dc:creator><dc:creator>M. E. El-Saadani</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.334.338</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.334.338</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.334.338</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.334.338</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.339.342">
    <title><![CDATA[On Some Stability Results for Fixed Point Iteration Procedure]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.339.342</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.339.342">doi:10.3844/jmssp.2006.339.342</a></p>In this study, we establish that both the Mann and Ishikawa iteration processes are T-stable for the mappings T satisfying a more general contractive definition than that of Osilike[1] .  The results ...]]></content:encoded>
    <dc:title><![CDATA[On Some Stability Results for Fixed Point Iteration Procedure]]></dc:title><dc:creator>M. O. Olatinwo</dc:creator><dc:creator>O. O. Owojori</dc:creator><dc:creator>C. O. Imoru</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.339.342</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.339.342</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.339.342</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.339.342</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.343.345">
    <title><![CDATA[Reduced Assumption in the Banach Contraction Principle]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.343.345</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.343.345">doi:10.3844/jmssp.2006.343.345</a></p>In this study we introduce a novel class of normed spaces called weakly Cauchy normed spaces not necessarily complete in general and proved the existence of a fixed point of contraction mappings in th...]]></content:encoded>
    <dc:title><![CDATA[Reduced Assumption in the Banach Contraction Principle]]></dc:title><dc:creator>Sahar M. Ali</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.343.345</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.343.345</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.343.345</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.343.345</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.346.350">
    <title><![CDATA[The Solution of Heat Conduction Equation with Mixed Boundary Conditions]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.346.350</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.346.350">doi:10.3844/jmssp.2006.346.350</a></p>The study is devoted to determine a solution for a non-stationary heat equation in axial symmetric cylindrical coordinates under mixed discontinuous boundary of the first and second kind conditions, w...]]></content:encoded>
    <dc:title><![CDATA[The Solution of Heat Conduction Equation with Mixed Boundary Conditions]]></dc:title><dc:creator>Naser  Abdelrazaq</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.346.350</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.346.350</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.346.350</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.346.350</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.351.353">
    <title><![CDATA[A Discrete Optimization Description for the Solutions in the Matching Problem]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.351.353</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.351.353">doi:10.3844/jmssp.2006.351.353</a></p>This study was concerned with the characterization of solutions in the matching problem. The general mixed-integer programming problem is given together with the definition of the convex hull of the i...]]></content:encoded>
    <dc:title><![CDATA[A Discrete Optimization Description for the Solutions in the Matching Problem]]></dc:title><dc:creator>Walied H. Sharif</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.351.353</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.351.353</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.351.353</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.351.353</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.354.359">
    <title><![CDATA[A Comparative Study of RSA Based Digital Signature Algorithms]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.354.359</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.354.359">doi:10.3844/jmssp.2006.354.359</a></p>A digital signature is a mechanism designed to allow secure communication through an insecure medium and can be traced in many applications where privacy is required. A digital signature is an electro...]]></content:encoded>
    <dc:title><![CDATA[A Comparative Study of RSA Based Digital Signature Algorithms]]></dc:title><dc:creator>Ramzi A. Haraty</dc:creator><dc:creator>A. N. El-Kassar</dc:creator><dc:creator>Bilal  Shibaro</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.354.359</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.354.359</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.354.359</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.354.359</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.360.362">
    <title><![CDATA[Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.360.362</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.360.362">doi:10.3844/jmssp.2006.360.362</a></p>In this study, we establish some stability results for the Krasnoselskij and the Ishikawa iteration procedures. We employ the same method as in Berinde[1], but using a more general contractive definit...]]></content:encoded>
    <dc:title><![CDATA[Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures]]></dc:title><dc:creator>M. O. Olatinwo</dc:creator><dc:creator>O. O. Owojori</dc:creator><dc:creator>C. O. Imoru</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.360.362</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.360.362</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.360.362</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.360.362</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.363.366">
    <title><![CDATA[Constrained Probabilistic Lost Sales Inventory System with Normal Distribution and Varying Order Cost]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.363.366</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.363.366">doi:10.3844/jmssp.2006.363.366</a></p>This study derives the probabilistic lost sales inventory system when the order cost is a function of the order quantity. Our objective is to minimize the expected annual total cost under a restrictio...]]></content:encoded>
    <dc:title><![CDATA[Constrained Probabilistic Lost Sales Inventory System with Normal Distribution and Varying Order Cost]]></dc:title><dc:creator>  Hala</dc:creator><dc:creator>A.  Fergany</dc:creator><dc:creator>  Mona</dc:creator><dc:creator>F.  EL-Wakeel</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.363.366</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.363.366</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.363.366</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.363.366</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2006.367.367">
    <title><![CDATA[Research Note: Standard Scores Based on the Median and Inter-quartile Range]]></title>
    <link>https://thescipub.com/jmss/jmssp.2006.367.367</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 March 2006; <a href="https://thescipub.com/jmss/jmssp.2006.367.367">doi:10.3844/jmssp.2006.367.367</a></p>Recently when asked to help with statistical analyses of the Medicare Provider Analysis and Review (MEDPar) Data, I encountered a common statistical and analytical problem with this national database,...]]></content:encoded>
    <dc:title><![CDATA[Research Note: Standard Scores Based on the Median and Inter-quartile Range]]></dc:title><dc:creator>James  Carifio</dc:creator><dc:identifier>doi:10.3844/jmssp.2006.367.367</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2006-03-31; | doi:10.3844/jmssp.2006.367.367</dc:source>
    <dc:date>2006-03-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2006.367.367</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2006.367.367</prism:url>
    </item></rdf:RDF>